# SDR 95ZZZX599

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5877N
- Make and model: Gulstm 114
- Aircraft serial: 14422
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 442119
- Condition: Cracked
- Location: Rt Elev Hinge
- Part time: 2,379 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT OF OUTBOARD HINGE ATTACHMENT OF RT ELEVATOR, CRACKS WERE FOUND IN SPAR.  INSPECTION OF LT ELEVATOR REVEALED SAME CRACKS ONLY WORSE.  CRACKS ARE FOUND BY BOLT HOLES FOR OUTBOARD HINGE ATTACHMENTS.  CRACKS CAN BE SEEN THROUGH HOLES IN OUTBOARD RIB WITH FLEXIBLE LIGHT, AFTER TIP IS REMOVED.
